Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1992, with author Pirillo G., in the category Articles in Journals, Collections and Proceedings (or show them all):   (Items found: 3)


1992  [top]
  • Justin J., Pirillo G.: Intracommutativity properties for groups and semigroups, Journal of Algebra 153 (2), 424-443, 1992
  • Mignosi F., Pirillo G.: Repetitions in the Fibonacci infinite word, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 26 (3), 199-204, 1992
  • Pirillo G.: Sur les produits directs de semi-groupes répétitifs, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 314 (8), 645-648, 1992
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -